Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Circumscribed cubes in euclidean $n$-space

Author: S. S. Cairns
Journal: Bull. Amer. Math. Soc. 65 (1959), 327-328
MathSciNet review: 0110102
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Kakutani, A proof that there exists a circumscribing cube around any bounded closed convex set in R3, Ann. of Math. (2) vol. 43 (1942) pp. 739-741. MR 7267
  • 2. H. Yamabe and Z. Yujobô, On the continuous function defined on a sphere, Osaka Math. J. vol. 2 (1950) pp. 19-22. MR 37006

Additional Information


American Mathematical Society